# SDR DALA2019050903009

- Difficulty date: May 3, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,577 hours, 24,443 cycles
- Engine time: 36,282 hours, 19,040 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3141 - ATO - AT 40KTS DUE TO ECAM MESSAGE GREEN ENGINE HYD PUMP LOW PRESSURE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE ENGINE DRIVEN PUMP AND PRESSURE SWITCH, TOPPED OFF THE GREEN HYD SYSTEM AND BLED. PERFORMED HIGH POWER RUN WITH ALL FLIGHT CONTROLS CYCLED PER MCC REQUEST. (ATA 2912 / RI 103, CPI 380).
